Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
130 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

I had a bad reaction to anxiety medication, which threw

I had a bad reaction to anxiety medication, which threw me into panic attacks. I had a head change since then that has not changed at all. I feel very mentally vulnerable. Depersonalization, disassociation, change in vision, vertigo, unable to have a constant sleep pattern, minor hallucinations. Nobody can figure out what is wrong with me, the only medicine that has provided any type of relief is ativan and it does not always work %100. I am so paranoid about something being wrong with me, like cancer or some other serious illness.
Sun, 7 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Loading Online Doctors....
I had a bad reaction to anxiety medication, which threw